An Unusual Moving Boundary Condition Arising in Anomalous Diffusion Problems. Edwards, D. A. & Cohen, D. S. SIAM Journal of Applied Mathematics, 55(3):662-676, 1995.
An Unusual Moving Boundary Condition Arising in Anomalous Diffusion Problems. [link]Link  An Unusual Moving Boundary Condition Arising in Anomalous Diffusion Problems. [link]Paper  bibtex   
@article{journals/siamam/EdwardsC95,
  added-at = {2015-07-21T00:00:00.000+0200},
  author = {Edwards, David A. and Cohen, D. S.},
  biburl = {http://www.bibsonomy.org/bibtex/2e6bfbb6be1c63bf30185fa0bddb84e5f/dblp},
  ee = {http://dx.doi.org/10.1137/S003613999325405X},
  interhash = {22b0d2c4dced860ebc840766cf732831},
  intrahash = {e6bfbb6be1c63bf30185fa0bddb84e5f},
  journal = {SIAM Journal of Applied Mathematics},
  keywords = {dblp},
  number = 3,
  pages = {662-676},
  timestamp = {2015-07-22T11:34:00.000+0200},
  title = {An Unusual Moving Boundary Condition Arising in Anomalous Diffusion Problems.},
  url = {http://dblp.uni-trier.de/db/journals/siamam/siamam55.html#EdwardsC95},
  volume = 55,
  year = 1995
}
Downloads: 0